# SDR SWAA2019101437751

- Difficulty date: October 10, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 42,247 hours, 25,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT ROW 5 DEF.   RELAMPED LIGHT PER AMM.
